MAUDE Adverse Event Report: LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qa investigation into lot sp200289 resulted in no remarkable findings including 236 devices distributed with no other complaints reported against the lot and no related deviations or nonconformances revealed during processing.Lot sp200289 was terminally sterilized within the process parameters and met all qc release criteria.Based on the results of the investigation, a relationship between the strattice and this event could not be determined.No further actions are required at this time, as a nonconformance could not be confirmed.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon operated on a female patient and used two pieces of strattice con3006, one on the right side and one on the left side.Approximately 3 weeks post-op, she presented in the office with redness and swelling of the right breast.The surgeon ended up taking the patient to the operating room and found a large seroma in which he drained roughly 150-200cc¿s of fluid.That fluid was sent to pathology and cultured.The culture came back positive for gram negative bacteria coccobacilli.Strattice was removed at that time due to the positive culture and antibiotics were given post op.The surgeon saw the patient back in the office on 7/19 and she is unfortunately tightening up again on her right breast.The surgeon will need to take her back to surgery again and is booked for (b)(6) 2021.The surgeon will do a right capsulectomy at that time, put in a new implant and a new piece of strattice.Additional information was received that this was a healthy cosmetic patient with no reported comorbidities.The symptoms are only pertaining to the patient's right breast, but the doctor does not indicate a relationship between the strattice and the infection.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
MDR Report Key12342722
Report Number1000306051-2021-03046
Device Sequence Number3938144
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public00818410010294
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCON3006
Device Lot NumberSP200289
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION
Outcome Attributed to Adverse Event Required Intervention;